# SDR VNAA202411090062

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035131003
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MANLIFT MADE CONTACT WITH FUSELAGE BETWEEN FS 1108 - 1126, STR 19R - STR 20R.   REPAIRED FUSELAGE SKIN IAW CRJ-700 SRM 53-00-01-201-010-A01.
